Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Finite element approximation to initial-boundary value problems of the semiconductor device equations with magnetic influence
HTML articles powered by AMS MathViewer

by Jiang Zhu PDF
Math. Comp. 59 (1992), 39-62 Request permission


We shall consider Zlámal’s approach to the nonstationary equations of the semiconductor device theory under magnetic fields, with mixed boundary conditions. Owing to the reduced smoothness of the electric potential $\psi$ and carrier densities n and p caused by considering the mixed boundary conditions, we must use a nonstandard analysis for this procedure. Existence as well as uniqueness of the approximate solution is proved. The convergence rates obtained in this paper are slower than those previously obtained for pure Dirichlet or Neumann boundary conditions.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N12
  • Retrieve articles in all journals with MSC: 65N30, 65N12
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 59 (1992), 39-62
  • MSC: Primary 65N30; Secondary 65N12
  • DOI:
  • MathSciNet review: 1134742